A remark on almost sure global well-posedness of the energy-critical defocusing nonlinear wave equations in the periodic setting

Tadahiro Oh, Oana Pocovnicu

Research output: Contribution to journalArticle

3 Citations (Scopus)
28 Downloads (Pure)

Abstract

In this note, we prove almost sure global well-posedness of the energycritical defocusing nonlinear wave equation on Td, d = 3,4, and 5, with random initial data below the energy space.
Original languageEnglish
Pages (from-to)455-481
Number of pages27
JournalTohoku Mathematical Journal
Volume69
Issue number3
DOIs
Publication statusPublished - 2017

Fingerprint Dive into the research topics of 'A remark on almost sure global well-posedness of the energy-critical defocusing nonlinear wave equations in the periodic setting'. Together they form a unique fingerprint.

  • Cite this